On the iterative methods for solving fractional initial value problems: new perspective

https://doi.org/10.48185/jfcns.v2i1.297

Authors

  • Qasem M. Al-Mdallal Department of Mathematical Sciences, UAE University
  • Mohamed Ali Hajji United Arab Emirates University
  • Thabet Abdeljawad

Keywords:

Fractional initial value problem, Fractional integral operator, Iterative methods

Abstract

In this short communication, we introduce a new perspective for a numerical solution of fractional initial value problems (FIVPs). Basically, we split the considered FIVP into FIVPs on subdomains which can be solved iteratively to obtain the approximate solution for the whole domain.

Published

2021-06-29

How to Cite

Al-Mdallal, Q. M., Hajji, M. A. ., & Abdeljawad , T. (2021). On the iterative methods for solving fractional initial value problems: new perspective. Journal of Fractional Calculus and Nonlinear Systems, 2(1), 76–81. https://doi.org/10.48185/jfcns.v2i1.297